MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS, HIP
Catalog Number 20103606
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the cup and neutral liner were implanted and trailed, the patient dislocated.Subsequently, the surgeon chose to discard the neutral liner and implant a high wall liner to ensure patient safety.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cer bioloxd option hd 36 mm.Item: 650-1057.Lot: 3234032.The customer has indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23223161
Report Number0001822565-2025-03662
Device Sequence Number18501884
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)290922(10)66918458
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20103606
Device Lot Number66918458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown